The functions which operate on Fourier transforms

Henry Helson University of California, California, USA Jean-Pierre Kahane University of California, California, USA Yitzhak Katznelson University of California, California, USA Walter Rudin University of California, California, USA

TBD mathscidoc:1701.331183

Acta Mathematica, 102, (1), 135-157, 1959.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{henry1959the,
  title={The functions which operate on Fourier transforms},
  author={Henry Helson, Jean-Pierre Kahane, Yitzhak Katznelson, and Walter Rudin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152975702892},
  booktitle={Acta Mathematica},
  volume={102},
  number={1},
  pages={135-157},
  year={1959},
}
Henry Helson, Jean-Pierre Kahane, Yitzhak Katznelson, and Walter Rudin. The functions which operate on Fourier transforms. 1959. Vol. 102. In Acta Mathematica. pp.135-157. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152975702892.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved